# SDR SWAA2023052441422

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AREA AFT OF FWD CARGO BAY; STR 23R; BS 535; WL 164<[01] VERIFIED THE APPLICABILITY OF SRM 53-30-03-0I-1 ; SRM 53-00-03-1A-1 ; AND SRM 53-00-03-2R-1 REPAIR 1;[02] CORROSION ON AREA AFT OF FWD CARGO BAY; STR 23R; BS 535; WL 164 FOUND TO BE OUT OF LIMITS DUE TO 100% OF MATERIAL LOSS ; ORIGINAL THICKNESS IS 0.045' IAW SRM 53-30-03-0I-1 AND SRM 53-00-03-1A-1;[03] CUT AND REMOVED THE DAMAGED SECTION OF STRINGER 23R BETWEEN BS 500D+11' AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[04] REQUEST NDI TO DO HFEC INSPECTION OF THE REPAIR AREA TO MAKE SURE THAT ALL OF THE DAMAGE IS REMOVED. REFER TO 737 NDT PART 6; 51-00-00; FIGURE 4;[05] VERIFIED CORRECTIVE ACTION 1-3.;[06] NDT HFEC INSPECTED SURFACE AND EDGES PER 737 NDTM PART 6; 51-00-00; PROC 23 (FIG 4); NO CRACKS NOTED. SEE WIP1. EQUIP ID ATS1465 DUE 09/23;[07] REPAIRED FWD CARGO BAY; STR 23R; BS 500D TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 AND EA 23-153-01410-WIP1;[08] VERIFIED CORRECTIVE ACTION #7.;[09] CORRECTED P/N IN MEASUREMENTS SECTION;[10] VERIFIED MEASUREMENTS TABLE.;[11] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-01410';[12] VERIFIED CORRECTIVE ACTION 11.
